Search Results

You are looking at 1 - 10 of 76 items for :

  • game graphs x
Clear All
Open access

Csilla Bujtás, Sandi Klavžar and Gašper Košmrlj

References [1] J.A. Bondy and U.S.R. Murty, Graph Theory (Springer, New York, 2008). doi:10.1007/978-1-84628-970-5 [2] B. Brešar, P. Dorbec, S. Klavžar and G. Košmrlj, Domination game: Effect of edge- and vertex-removal , Discrete Math. 330 (2014) 1-10. doi:10.1016/j.disc.2014.04.015 [3] B.Brešar, S. Klavžar, G. Košmrlj and D.F. Rall, Domination game: extremal families of graphs for the 3/5-conjectures, Discrete Appl. Math. 16 (2013) 1308-1316. doi:10.1016/j.dam.2013.01.025 [4] B. Brešar, S

Open access

Boštan Brešar, Paul Dorbec, Sandi Klavžar and Gašpar Košmrlj

References [1] B. Brešar, P. Dorbec, S. Klavžar and G. Košmrlj, Domination game: Effect of edge- and vertex-removal , Discrete Math. 330 (2014) 1-10. doi: 10.1016/j.disc.2014.04.015 [2] B. Brešar, T. Gologranc, M. Milanič, D.F. Rall and R. Rizzi, Dominating sequences in graphs, Discrete Math. 336 (2014) 22-36. doi: 10.1016/j.disc.2014.07.016 [3] B. Brešar, S. Klavžar, G. Košmrlj and D.F. Rall, Domination game: extremal fam- ilies of graphs for the 3/5-conjectures, Discrete Appl. Math. 161 (2013) 1308-1316. doi

Open access

Stephan Dominique Andres and Andrea Theuser

References [1] G. Agnarsson and M.M. Halldórsson, Coloring powers of planar graphs , SIAM J. Discrete Math. 16 (2003) 651–662. doi:10.1137/S0895480100367950 [2] T. Bartnicki, J. Grytczuk, H.A. Kierstead and X. Zhu, The map-coloring game , Amer. Math. Monthly 114 (2007) 793–803. [3] H.L. Bodlaender, On the complexity of some coloring games , Internat. J. Found. Comput. Sci. 2 (1991) 133–147. [4] T. Dinski and X. Zhu, A bound for the game chromatic number of graphs , Discrete Math. 196 (1999) 109–115. doi:10.1016/S0012-365X(98

Open access

Adam Deptuła, Piotr Osiński and Urszula Radziwanowska

, Journal of Sound and Vibration, 295, 141-164. 4. Deptula A. (2015), Application of game graphs to describe the inverse problem in the designing of mechatronic vibrating systems, [in:] Graph-Based Modelling in Engineering, Zawiślak S., Rysiński J. [Eds.], Springer [in print]. 5. Deptula A. (2014), Application of multi-valued weighting logical functions in the analysis of a degree of importance of construction parameters on the example of hydraulic valves, International Journal of Applied Mechanics and Engineering, University Press Zielona

Open access

Dmitry A. Novikov and Alexander G. Chkhartishvili

of the Reflexive Games Logic / Proc. “Problems of Systems and Structures Researches”. Moscow: USSR Academy of Science, 1965 (in Russian). 5. Lefebvre V.A. Lectures on Reflexive Game Theory. - Los Angeles: Leaf & Oaks, 2010. 6. Gorelik V.A., Kononenko A.F., Game-theoretical Models of Decision Making in Ecological and Economic Systems. Moscow: Radio and Communication, 1982 (in Russian). 7. Soros G., The Alchemy of Finance: Reading the Mind of the Market. New York: Wiley, 1994. 8. Stahl D., Wilson P. On

Open access

Michael A. Henning and Christian Löwenstein

References [1] B. Brešar, P. Dorbec, S. Klavžar and G. Košmrlj, Domination game: effect of edge- and vertex-removal, Discrete Math. 330 (2014) 1-10. doi: 10.1016/j.disc.2014.04.015 [2] B. Brešar, S. Klavžar and D.F. Rall, Domination game played on trees and spanning subgraphs, Discrete Math. 313 (2013) 915-923. doi: 10.1016/j.disc.2013.01.014 [3] B. Brešar, S. Klavžar, G. Košmrlj and D.F. Rall, Domination game: extremal fam- ilies of graphs for the 3/5-conjectures, Discrete Appl. Math. 161 (2013) 1308-1316. doi

Open access

Central European Forestry Journal

The Journal of National Forest Centre – Forest Research Institute Zvolen

Open access

Archives of Control Sciences

The Journal of Polish Academy of Sciences

Open access

Editor-in-chief Zoltán Varga

Open access

Doug Chatham

References [1] Bell, J., Stevens, B. “A survey of known results and research areas for n-queens”, Discrete Math, 309, 1-31, 2009. [2] Bodlaender, H., Duniho, F. “Shogi: Japanese chess”, 2017. http://www.chessvariants.com/shogi.html [3] Chatham, D. “The maximum queens problem with pawns”, Recreational Mathematics Magazine, 3(6), 95-102, 2016. [4] Haynes, T.W., Hedetniemi, S.T., Slater, P.J. Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998. [5] Haynes, T